# SDR UIEA2021021500319

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,072 hours, 13,935 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00958
- Part serial: D00459
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE EICAS MSG AFTER BLOCK OUT( REMOVED AND REPLACED EQUIP COOLING INBD CARD M867. OPS CHECK NORMAL IAW AMM 21-58-24.  )
